MathSciNet Relay Station
MathSciNet bibliographic data
MR1617062 18G60 (16E40 18G25 18G35 19D55)
Kassel, Christian; Wambst, Marc Algèbre homologique des $N$-complexes et homologie de Hochschild aux racines de l'unité. (French) [Homology algebra of $N$-complexes and Hochschild homology at the roots of unity] Publ. Res. Inst. Math. Sci. 34 (1998), no. 2, 91–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement